# SDR CA060320001

- Difficulty date: March 16, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,125 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Part number: 311466001
- Condition: Damaged
- Location: Propeller
- Part time: 1 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN CRUISE 16,000 FT, NOTICED OIL LEAK ON TOP RT FWD ENG COWL. LEAK PROGRESSIVELY GOT WORSE, PILOTS ELECTED TO RETURN TO BASE. EVEN THOUGH ENG OIL TEMP AND PRESS NORM, PILOTS SHUTDOWN RT ENG.  CREW DECLARED EMERG.  BECAUSE QTY OF OIL LOST, PROP SHAFT SEAL SHOULD BE LOOKED AT.  RT PROP SEAL HAD BEEN REPLACED 2 DAYS EARLIER DUE TO OIL LEAKAGE IN NOSE CASE AREA. MX FOUND FAULTY PROP SEAL WAS WRONG P/N.  BY TIME OF DISCOVERY OUR P & W FSR WAS ON SITE, WENT BACK TO OUR STORES AND PULLED THE REMAINING SEAL IN STOCK STAMPED 3114661-01, AND IT TO WAS WRONG PART INSIDE, (3114660-01).  WITNESSED BY FSR.  SEALS CAME FROM CPWA, PACKAGED ON 02/2000.  BECAUSE OF LOSS OF OIL/AIR PRESSURE IN THE RGB, OIL WAS ALLOWED TO MIGRATE
